Alert archive / Texas / Tornado Warnings in 2025

Tornado Warning 35, NWS Fort Worth, TX

May 18, 2025Eastland County, Palo Pinto County, Stephens County, Texas

NWS Fort Worth, TX issued this tornado warning at May 18, 2025, 6:42 PM CDT for Eastland County, Palo Pinto County, Stephens County, Texas. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 18, 2025, 6:42 PM CDT (23:42 UTC)
Expired
May 18, 2025, 7:28 PM CDT
In force
46 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.75 in

Counties Eastland County, TX, Palo Pinto County, TX, Stephens County, TX

The radar

The Dyess AFB radar (KDYX), 45 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 18, 6:47 PM CDTTORNADO6 Nnw Eastland, TXAn EF0 tornado began just southwest of the intersection of Highway 112 and County Road 331. Tree damage was observed along Highway 112, County Road 331, and County Road 334 where large 4 to 5 inch tree branches were snapped. A house sustained some minor tree d
May 18, 7:16 PM CDTHAIL 2.59 N Ranger, TXTennis ball sized hail in La Casa.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 18, 4:30 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.7 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2025-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2434 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2025-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2434 J/kg
Mixed-layer CIN
-259 J/kg
Mixed-layer LCL
789 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

045 
WFUS54 KFWD 182342
TORFWD
TXC133-363-429-190045-
/O.NEW.KFWD.TO.W.0035.250518T2342Z-250519T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
642 PM CDT Sun May 18 2025

The National Weather Service in Fort Worth has issued a

* Tornado Warning for...
  Northeastern Eastland County in north central Texas...
  Southeastern Stephens County in north central Texas...
  Southwestern Palo Pinto County in north central Texas...

* Until 745 PM CDT.

* At 642 PM CDT, a severe thunderstorm capable of producing a 
  tornado was located near Gunsight, or 5 miles northwest of 
  Eastland, moving east at 25 mph.

  HAZARD...Tornado and baseball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Morton Valley, Ranger, Gunsight, Strawn, Palo Pinto Mountains State
  Park, Olden, and Eastland.

This includes Interstate 20 between mile markers 348 and 362.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3240 9896 3254 9899 3268 9848 3245 9848
TIME...MOT...LOC 2342Z 256DEG 21KT 3248 9889 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN

$$

Shamburger
5 follow-up statements
952 
WWUS54 KFWD 182351
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
651 PM CDT Sun May 18 2025

TXC133-363-429-190045-
/O.CON.KFWD.TO.W.0035.000000T0000Z-250519T0045Z/
Eastland TX-Stephens TX-Palo Pinto TX-
651 PM CDT Sun May 18 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
NORTHEASTERN EASTLAND...SOUTHEASTERN STEPHENS AND SOUTHWESTERN PALO
PINTO COUNTIES...

At 650 PM CDT, a severe thunderstorm capable of producing a tornado 
was located near Morton Valley, or 5 miles north of Eastland, moving 
east at 20 mph.

HAZARD...Tornado and baseball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Morton Valley, Ranger, Strawn, Palo Pinto Mountains State Park, and
Gunsight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

&&

LAT...LON 3243 9891 3254 9893 3268 9848 3245 9848
TIME...MOT...LOC 2350Z 265DEG 17KT 3248 9885 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN

$$

Shamburger
427 
WWUS54 KFWD 190001
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
701 PM CDT Sun May 18 2025

TXC133-363-429-190045-
/O.CON.KFWD.TO.W.0035.000000T0000Z-250519T0045Z/
Eastland TX-Stephens TX-Palo Pinto TX-
701 PM CDT Sun May 18 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
NORTHEASTERN EASTLAND...SOUTHEASTERN STEPHENS AND SOUTHWESTERN PALO
PINTO COUNTIES...

At 700 PM CDT, a severe thunderstorm capable of producing a tornado 
was located 3 miles northeast of Morton Valley, or 5 miles northwest 
of Ranger, moving northeast at 25 mph.

HAZARD...Tornado and baseball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Morton Valley, Ranger, Strawn, and Palo Pinto Mountains State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

&&

LAT...LON 3244 9885 3256 9887 3268 9848 3247 9848
TIME...MOT...LOC 0000Z 239DEG 24KT 3252 9878 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN

$$

Shamburger
353 
WWUS54 KFWD 190003
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
703 PM CDT Sun May 18 2025

TXC133-363-429-190045-
/O.CON.KFWD.TO.W.0035.000000T0000Z-250519T0045Z/
Eastland TX-Stephens TX-Palo Pinto TX-
703 PM CDT Sun May 18 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
NORTHEASTERN EASTLAND...SOUTHEASTERN STEPHENS AND SOUTHWESTERN PALO
PINTO COUNTIES...

At 702 PM CDT, a confirmed tornado was located 5 miles northwest of 
Ranger, moving northeast at 20 mph.

HAZARD...Damaging tornado and baseball size hail.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Strawn, Palo Pinto Mountains State Park, and Ranger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter now!  Get to an interior room on the lowest floor
of a sturdy building and avoid windows.

&&

LAT...LON 3247 9881 3254 9883 3268 9848 3247 9848
TIME...MOT...LOC 0002Z 246DEG 19KT 3252 9877 

TORNADO...OBSERVED
MAX HAIL SIZE...2.75 IN

$$

Shamburger
452 
WWUS54 KFWD 190014
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
714 PM CDT Sun May 18 2025

TXC133-190024-
/O.CAN.KFWD.TO.W.0035.000000T0000Z-250519T0045Z/
Eastland TX-
714 PM CDT Sun May 18 2025

...THE TORNADO WARNING FOR NORTHEASTERN EASTLAND COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has weakened. 
moved out of the warned area. Therefore, the warning has been 
cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for north central
Texas.

&&

LAT...LON 3263 9848 3251 9848 3251 9867 3252 9869
      3256 9870
TIME...MOT...LOC 0014Z 262DEG 20KT 3253 9862 

$$

TXC363-429-190045-
/O.CON.KFWD.TO.W.0035.000000T0000Z-250519T0045Z/
Stephens TX-Palo Pinto TX-
714 PM CDT Sun May 18 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHEASTERN STEPHENS AND SOUTHWESTERN PALO PINTO COUNTIES...

At 714 PM CDT, a confirmed tornado was located over Palo Pinto 
Mountains State Park, or 5 miles northeast of Ranger, moving east at 
25 mph.

HAZARD...Damaging tornado and two inch hail.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Strawn and Palo Pinto Mountains State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter now!  Get to an interior room on the lowest floor
of a sturdy building and avoid windows.

&&

LAT...LON 3263 9848 3251 9848 3251 9867 3252 9869
      3256 9870
TIME...MOT...LOC 0014Z 262DEG 20KT 3253 9862 

TORNADO...OBSERVED
MAX HAIL SIZE...2.00 IN

$$

Shamburger
722 
WWUS54 KFWD 190028
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
728 PM CDT Sun May 18 2025

TXC363-429-190038-
/O.CAN.KFWD.TO.W.0035.000000T0000Z-250519T0045Z/
Stephens TX-Palo Pinto TX-
728 PM CDT Sun May 18 2025

...THE TORNADO WARNING FOR SOUTHEASTERN STEPHENS AND SOUTHWESTERN
PALO PINTO COUNTIES IS CANCELLED...

The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for north central
Texas.

Remember, a Tornado Warning still remains in effect for southern 
Palo Pinto County.

&&

LAT...LON 3263 9848 3251 9848 3251 9867 3252 9869
      3256 9870
TIME...MOT...LOC 0025Z 256DEG 21KT 3255 9853 

$$

Shamburger

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 18, 6:41 PM CDT, 1 minute earlier. Its key messages:

  • Strong to severe thunderstorms will remain possible through the evening, with the best chances being along and north of I-20. A weakening complex of storms may move in Monday morning.
  • Additional severe thunderstorms will develop Monday afternoon and evening near and east of I-35. All modes of severe weather are possible.
  • A cold front on Tuesday will knock temperatures back down to near normal for the middle of next work week, with afternoon highs in the low to the mid 80s.
Area forecast discussion, May 18, 6:41 PM CDT, 1 minute before
Area Forecast Discussion
National Weather Service Fort Worth TX
641 PM CDT Sun May 18 2025

...New Short Term, Aviation...

.KEY MESSAGES...

- Strong to severe thunderstorms will remain possible through the
  evening, with the best chances being along and north of I-20. A
  weakening complex of storms may move in Monday morning.

- Additional severe thunderstorms will develop Monday afternoon
  and evening near and east of I-35. All modes of severe weather
  are possible.

- A cold front on Tuesday will knock temperatures back down to
  near normal for the middle of next work week, with afternoon
  highs in the low to the mid 80s.

&&

.SHORT TERM... /NEW/
/Through Monday Evening/

Elevated convection associated with a shortwave lifting northeast
through the Plains may continue for a few more hours, through the
main focus now shifted west to dryline storms currently over the
Big Country and western North Texas. Strong instability will keep
the potential of severe storms in place across the western third
of the forecast area, with all modes of severe weather possible,
and a Tornado Watch is in effect until 10 PM. These storms will
eventually work their way east through the I-35 corridor (mostly
north of I-20) 8 to 11 PM, maintaining a low end threat of large
hail and damaging winds. A weakening trend is expected the farther
east the storms go due to a strengthening cap and decrease of
diurnal instability, with activity finally dissipating and lifting
northeast of the region around or shortly after midnight.

Meanwhile, a larger scale upper trough over the Rockies will
migrate east into the Plains on Monday, generating one more round
of widespread showers and thunderstorms. Monday's activity may end
up being partially nocturnal/early morning in nature based on
recent guidance. The latest convection-allowing models largely
favor storms redeveloping overnight across the Big Country as
strong synoptic scale ascent coincides with the development of a
40 kt southerly low level jet. These storms would then spread east
to near the I-35 corridor Monday morning, though a strong cap
between 850 and 700mb should keep the convection elevated in
nature. The severe threat would hence be lower than the past few
afternoons and evenings, but elevated instability will be enough
to support large hail in a few storms.

Activity should dissipate mid to late morning as the low level
jet mixes out. Additional storms will be possible in the
afternoon, however, mainly along and east of the I-35 corridor
where the atmosphere will remain untouched and unstable. Will keep
the highest POPs across the eastern third of the forecast area
and again mainly north of I-20 on Monday where the strongest
ascent will be. Some of the Monday afternoon and evening
convection will also likely be severe. All activity will move off
to the northeast late Monday evening, followed by a cold front
Monday night.

30

&&

.LONG TERM... /Issued 201 PM CDT Sun May 18 2025/
/Tuesday through Next Weekend/

Not much has changed in the long-term forecast as we continue to
highlight a cold front on Tuesday followed by mainly dry weather
and seasonal temperatures the rest of the week. A few showers and
storms are still expected across the Brazos Valley Tuesday
afternoon as the cold front moves across the region. Some of
these storms may become strong with small hail and gusty winds.
The highest risk for severe weather will remain outside of our
area (Mississippi, Tennessee and Ohio Valley).

For the mid-late week, we will enjoy temperatures in the 80s to
lower 90s each afternoon as a more stable pattern dominates
aloft. There's only a low chance for rain late Thursday into
Friday mainly across North Texas as a weak disturbance moves over
the region. Looking into the following weekend (Memorial Day
Holiday weekend), it appears Saturday and Sunday will remain
mostly dry and warm... but rain/storm chances may return late
Sunday and Monday as the next storm system approaches from the
west. As expected, predictability this far out is limited given
the spread between model outputs.

Sanchez

&&

.AVIATION... /NEW/
/00Z TAFs/

Isolated storms may linger in the Metroplex for a little while
longer, but additional storms off to the west will push east into
the DFW area in a couple hours. The timing looks to be in the
01-04Z window, and will maintain a TEMPO group for TSRA somewhere
in that time frame. Storms should remain north of KACT but may
need to add a line for TSRA if they develop farther south than
expected. Storms will exit to the east and dissipate prior to 06Z.
Additional storms will move in Monday morning 10-12Z in the form
of a weakening complex of storms which will require a few hours of
VCTS from 12-16Z. MVFR cigs will also be in place at that time at
all TAF sites. Conditions will improve as storms move out mid to
late morning. At this time, it looks like Monday afternoon
convection will remain east of all TAF sites.

30

&&

.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed across North Texas this
evening.

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    72  86  67  84  63 /  50  40  20   0   0
Waco                74  88  69  85  61 /  20  50  10   5   0
Paris               69  83  68  80  58 /  40  80  40   5   0
Denton              69  87  60  84  57 /  60  50  20   0   0
McKinney            71  84  65  83  60 /  60  50  30   0   0
Dallas              71  86  68  84  63 /  50  40  20   0   0
Terrell             71  85  68  84  60 /  30  60  20   5   0
Corsicana           74  89  71  87  62 /  20  70  20   5   0
Temple              74  91  69  91  62 /  20  50  10   5   0
Mineral Wells       71  92  60  86  58 /  50  50   5   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 10 PM CDT this evening for TXZ091-100>102-
115>117-129>132-141.

&&

In the hours before

Special weather statement, May 18, 1:50 PM CDT, 4 hours 52 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
150 PM CDT Sun May 18 2025

TXZ158-181945-
Bell TX-
150 PM CDT Sun May 18 2025

...A strong thunderstorm will impact portions of central Bell County
through 245 PM CDT...

At 150 PM CDT, Doppler radar was tracking a strong thunderstorm over
Watson, or 13 miles south of Copperas Cove, moving northeast at 40
mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Pendleton, Belton Lake, Stillhouse Hollow Lake, Moffat, Harker
Heights, Belton, Owl Creek, Youngsport, Fort Cavazos, Troy, Meadow
Grove, Woodland, Oenaville, Killeen, Temple, Maxdale, Nolanville,
Union Grove, Ding Dong, and Morgan's Point Resort.

This includes Interstate 35 between mile markers 290 and 307.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3103 9791 3106 9791 3107 9790 3132 9742
      3110 9720 3090 9783
TIME...MOT...LOC 1850Z 242DEG 36KT 3093 9798

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Shamburger
Special weather statement, May 18, 2:03 PM CDT, 4 hours 39 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
203 PM CDT Sun May 18 2025

TXZ093-181945-
Grayson TX-
203 PM CDT Sun May 18 2025

...A strong thunderstorm will impact portions of central Grayson
County through 245 PM CDT...

At 203 PM CDT, Doppler radar was tracking a strong thunderstorm near
Collinsville, or 9 miles south of Whitesboro, moving northeast at 45
mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ethel, Boddie, Tioga, Southmayd, Collinsville, Carpenters Bluff,
Ambrose, Randell Lake, Knollwood, Pottsboro, Denison, Sherman,
Dorchester, Eisenhower State Park, Lake Texoma, and Lake Ray Roberts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3382 9658 3382 9653 3378 9651 3377 9650
      3378 9644 3377 9642 3375 9641 3373 9638
      3368 9638 3342 9687 3349 9695 3358 9694
      3384 9661
TIME...MOT...LOC 1903Z 230DEG 38KT 3352 9686

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Shamburger
Special weather statement, May 18, 2:43 PM CDT, 3 hours 59 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
243 PM CDT Sun May 18 2025

TXZ158>160-182030-
Falls TX-McLennan TX-Bell TX-
243 PM CDT Sun May 18 2025

...A strong thunderstorm will impact portions of southeastern
McLennan, northeastern Bell and northern Falls Counties through 330
PM CDT...

At 242 PM CDT, Doppler radar was tracking a strong thunderstorm over
Troy, or 7 miles north of Temple, moving northeast at 45 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Golinda, Marlin, Pendleton, Otto, Mooreville, Riesel, Asa, Troy,
Perry, Mart, Bruceville-Eddy, Durango, Satin, Cego, Belfalls,
Chilton, Lake Creek Lake, McClanahan, Tomlinson Hill, and White Hall.

This includes Interstate 35 between mile markers 301 and 319.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3123 9744 3157 9683 3136 9669 3111 9735
TIME...MOT...LOC 1942Z 241DEG 41KT 3120 9732

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

Shamburger
Special weather statement, May 18, 2:50 PM CDT, 3 hours 52 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
250 PM CDT Sun May 18 2025

TXZ093-103-104-182030-
Collin TX-Denton TX-Grayson TX-
250 PM CDT Sun May 18 2025

...A strong thunderstorm will impact portions of southeastern Denton,
northwestern Collin and southeastern Grayson Counties through 330 PM
CDT...

At 248 PM CDT, Doppler radar was tracking a strong thunderstorm near
Corinth, moving northeast at 50 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Copper Canyon, Cannon, Lake Lewisville, Elmont, Gunter, Pilot Grove,
Providence Village, Aubrey, Cross Roads, Weston, Luella, Hickory
Creek, Howe, White Mound, Little Elm, Lincoln Park, Prosper, Corinth,
Dorchester, and Anna.

This includes Interstate 35E between mile markers 454 and 464.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3305 9707 3316 9718 3362 9659 3340 9639
TIME...MOT...LOC 1948Z 235DEG 45KT 3317 9705

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

Shamburger
Local storm report, May 18, 3:09 PM CDT, 3 hours 33 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
309 PM CDT Sun May 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     Tstm Wnd Dmg     Bridgeport              33.21N 97.76W
05/17/2025                   Wise               TX   Public

            Social media reports show numerous trees
            were blown down across Bridgeport and
            surrounding areas. 20 large trees were blown
            down at the Bridgeport Country club.

&&

Shamburger
Special weather statement, May 18, 4:44 PM CDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
444 PM CDT Sun May 18 2025

TXZ102-103-182230-
Denton TX-Wise TX-
444 PM CDT Sun May 18 2025

...A strong thunderstorm will impact portions of east central Wise
and central Denton Counties through 530 PM CDT...

At 443 PM CDT, Doppler radar was tracking a strong thunderstorm near
Justin, or 12 miles northwest of Trophy Club, moving northeast at 45
mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ray Roberts Park Isle Du Bois, Corral City, Pilot Point, Denton, New
Fairview, Providence Village, Ponder, Aubrey, Cross Roads, Northlake,
Lincoln Park, Dish, Justin, Argyle, Oak Point, Krugerville, Shady
Shores, Krum, Corinth, and Lake Ray Roberts.

This includes the following highways...
 Interstate 35 between mile markers 468 and 474.
 Interstate 35W between mile markers 75 and 85.
 Interstate 35E between mile markers 459 and 466.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3342 9701 3341 9684 3324 9684 3301 9739
      3313 9749 3342 9702
TIME...MOT...LOC 2143Z 237DEG 39KT 3310 9736

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Shamburger

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 7:15 PM CDTFlash Flood WarningFWDHenderson2 hr
May 17, 7:24 PM CDTSpecial Weather StatementFWDHenderson36 min
May 17, 8:25 PM CDTSpecial Weather StatementFWDLamar35 min
May 17, 8:29 PM CDTSevere Thunderstorm WarningFWDLamar19 min
May 18, 1:26 PM CDTSpecial Weather StatementFWDDenton34 min
May 18, 1:50 PM CDTSpecial Weather StatementFWDBell55 min
May 18, 2:03 PM CDTSpecial Weather StatementFWDGrayson42 min
May 18, 2:43 PM CDTSpecial Weather StatementFWDFalls47 min
May 18, 2:50 PM CDTSpecial Weather StatementFWDDenton40 min
May 18, 4:44 PM CDTSpecial Weather StatementFWDDenton46 min
May 18, 5:20 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDStephens, Young70 min
May 18, 5:41 PM CDTTornado WarningFWDStephens30 min
May 18, 6:08 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens49 min
May 18, 6:55 PM CDTSevere Thunderstorm Warning Destructive damage threatFWDEastland, Erath, Palo Pinto, Stephens80 min
May 18, 6:59 PM CDTSevere Thunderstorm WarningFWDJack, Wise46 min

Nearby

Tornado Warnings in Texas, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.